Solution to an open problem by Rooin

V. Lokesha, K. M. Nagaraja, Naveen Kumar B. and Sandeep Kumar
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 17, 2011, Number 4, Pages 33—36
Download full paper: PDF, 154 Kb

Details

Authors and affiliations

V. Lokesha
Department of Mathematics, Acharya institute of Technology
Bangalore-90, India

K. M. Nagaraja
Department of Mathematics, J.S.S.I. Technology
Bangalore, India

Naveen Kumar B.
Department Of Mathematics, R.N.S. Institute of Technology
Bangalore-61, India

Sandeep Kumar
Department of Mathematics, Acharya institute of Technology
Bangalore-90, India

Abstract

In this note, we obtained the solution to an open problem posed by J. Rooin, using Levinson’s Inequality.

Keywords

  • Power mean
  • Levinson’s Inequality
  • Convexity

AMS Classification

  • 26D15

References

  1. Bullen, P. S. Handbook of Means and Their Inequalities, Kluwer Acad. Publ., Dordrecht, 2003.
  2. Rooin, J. On Ky Fan’s Inequality and its Additive Analogues, pre print.

Related papers

Cite this paper

APA

Lokesha, V., Nagaraja, K. M., Naveen Kumar B., Kumar, S. Solution to an open problem by Rooin, Notes on Number Theory and Discrete Mathematics, 17(4), 33-36.

Chicago

Lokesha, V., K. M. Nagaraja, Naveen Kumar B., and Sandeep Kumar. “Solution to an Open Problem by Rooin.” Notes on Number Theory and Discrete Mathematics 17, no. 4 (2011): 33-36.

MLA

Lokesha, V., K. M. Nagaraja, Naveen Kumar B., and Sandeep Kumar. “Solution to an Open Problem by Rooin.” Notes on Number Theory and Discrete Mathematics 17.4 (2011): 33-36. Print.

Comments are closed.